# SDR KCSA2025041213

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,362 hours, 17,844 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD ENGINE-INDICATING AND CREW-ALERTING MESSAGE - MESSAGE CLEARED BEFORE QUICK REFERENCE HANDBOOK IS COMPLETED. VERIFIED FLIGHT DECK ESCAPE HATCH INNER HANDLE SECURED IAW B747-400 AMM 52-21-00. ALL INDICATIONS NORMAL. NO FURTHER DEFECTS NOTED.
